Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



R-torsion and zeta functions for
analytic Anosov flows on 3-manifolds

Author: Héctor Sánchez-Morgado
Journal: Trans. Amer. Math. Soc. 348 (1996), 963-973
MSC (1991): Primary 58F15, 58F20, 58G10
MathSciNet review: 1348868
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We improve previous results relating R-torsion, for an acyclic representation of the fundamental group, with a special value of the torsion zeta function of an analytic Anosov flow on a 3-manifold. By using the new techniques of Rugh and Fried we get rid of the unpleasent assumptions about the regularity of the invariant foliations.

References [Enhancements On Off] (What's this?)

  • 1. Fried, D. Fuchsian Groups and Reidemeister Torsion. Contemp. Math. 53 (1986) 141-163. MR 88e:58098
  • 2. Fried, D. Lefschetz formulae for Flows. Contemp. Math. 58 (1987) 19-69. MR 88k:58138
  • 3. Fried, D. Meromorphic Zeta Functions for Analytic Flows. Preprint 1993.
  • 4. Haydn, N.T.A. Meromorphic extension of the zeta function for Axiom A flows. Ergod. Th. and Dynam. Sys. 10 (1990) 347-360. MR 91g:58219
  • 5. Ratner, M. Markov decomposition for a Y-flow on a three-dimensional manifold. Math. Notes 6 (1968) 880-886.
  • 6. Ruelle, D. The Thermodynamic Formalism for Expanding Maps. Commun. Math. Phys. 125 (1989) 239-262. MR 91a:58149
  • 7. Rugh, H. The correlation spectrum for hyperbolic analytic maps. Nonlinearity 5 (1992) 1237-1263. MR 93i:58121
  • 8. Rugh, H. Generalized Fredholm Determinants and Selberg Zeta Functions for Axiom A Dynamical Systems. To appear in Ergod. Th. and Dynam. Sys.
  • 9. Sánchez-Morgado, H. Lefschetz formulae for Anosov flows on 3-manifolds. Ergod. Th. and Dynam. Sys. 13 (1993) 335-347.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58F15, 58F20, 58G10

Retrieve articles in all journals with MSC (1991): 58F15, 58F20, 58G10

Additional Information

Héctor Sánchez-Morgado
Affiliation: Instituto de Matemáticas, Universidad Nacional Autónoma de México, Ciudad Universitaria C. P. 04510, México D. F., México

Keywords: R-torsion, zeta functions, transitive Anosov flows
Received by editor(s): November 18, 1994
Additional Notes: Partially supported by DGAPA-UNAM IN-103792
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society